# SDR YV3R2021072200471

- Difficulty date: July 12, 2021
- Submitted: July 22, 2021
- Operation: General aviation
- Aircraft: N882GD
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14396
- Aircraft time: 68 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Warning Unit
- Part number: A5699
- Part serial: LOT114
- Condition: Defective
- Location: Rpm
- Part time: 68 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED WARNING UNIT P/N: A569-9 HORN (AUDIO) DID NOT SOUND.
